# SDR USAA2009121793362

- Difficulty date: November 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FLOORBEAM UPPER FLANGE AT BS 328 BETWEEN LBL 14 TO RBL 65.  REPAIRED FLOORBEAM UPPER FLANGE AT BS 328 BETWEEN LBL 14 TO RBL 65 IAW B737 SRM 53-10-15.
